Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Is it true that anti depressents can make one feel like ending it?

just started a new med. and my mind is thinking weird and dark things

Answer Question
 
Anonymous

Asked by Anonymous at 7:59 PM on Mar. 13, 2011 in Health

Answers (9)
  • If you are feeling that way then you need to switch asap. Im on them and dont feel that way. Thankfully. But yes it happens. Switch and always remember that there are tons of meds because the all react diff with diff ppl. You need to find what works for you. GL!
    Steph319

    Answer by Steph319 at 8:00 PM on Mar. 13, 2011

  • I CAN happen. And, as Steph319 said, you need to switch ASAP. It's a side effect.
    TARARENEE

    Answer by TARARENEE at 8:05 PM on Mar. 13, 2011

  • What steph said.
    Hatsumomo

    Answer by Hatsumomo at 8:06 PM on Mar. 13, 2011

  • For people who are severly depressed a med can give them just enough energy to do get off the couch and end it. That's why meds should never be perscribed without accompanying therapy.

    Plus, anything that changes your brain chemicals impacts how you think.
    UpSheRises

    Answer by UpSheRises at 8:12 PM on Mar. 13, 2011

  • Yes, and that means you need a different med! Contact your Doc ASAP!!!
    lovingmy4babies

    Answer by lovingmy4babies at 8:37 PM on Mar. 13, 2011

  • How long have u been on it? And what kinda med are u taking??
    Michigan-Mom74

    Answer by Michigan-Mom74 at 9:03 PM on Mar. 13, 2011

  • Yes they can. I know a couple of people that did :(
    VintageWife

    Answer by VintageWife at 9:04 PM on Mar. 13, 2011

  • I would call your doctor and tell him or his nurse what is going on. I was on Wellbutrin at one time and had a very horrible reaction. I was taking it after the death of my mom.
    lilangilyn

    Answer by lilangilyn at 10:22 PM on Mar. 13, 2011

  • Oh
    AnuMeha

    Answer by AnuMeha at 10:43 PM on Mar. 13, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN